# SDR 98ZZZX3335

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Grid, repair station HY1R209K
- Aircraft: N733NM
- Make and model: Beech B300
- Aircraft serial: FL104
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265F864
- Condition: Out Of Balance
- Location: Nlg
- Part time: 55 hours
- Component: Goodyear
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED VIBRATION IN NOSE OF AIRCRAFT FROM TAKEOFF UNTIL LANDING GEAR RETRACTION.  UPON INSPECTION OF NOSE WHEEL AND TIRE ASSEMBLY WHICH INCLUDED DISASSEMBLY, FOUND THE BALANCE PATCH THAT IS GLUED TO THE INSIDE OF THE TIRE HAD COME LOOSE AND WAS SLIDING AROUND.  INSTALLATION OF NEW TIRE STOPPED VIBRATION.  THE TIRE WAS A GOODYEAR FLIGHT CUSTOM II 22X.75-10 8 PR.
